×

zbMATH — the first resource for mathematics

Existence of metrics with prescribed Ricci curvature: Local theory. (English) Zbl 0489.53014

MSC:
53B20 Local Riemannian geometry
35A20 Analyticity in context of PDEs
58C15 Implicit function theorems; global Newton methods on manifolds
35J60 Nonlinear elliptic equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] [A] Atiyah, M.: Elliptic Operators and Compact Groups. Lectures Notes in Math., vol.401. Berlin, Heidelberg, New York: Springer 1974 · Zbl 0297.58009
[2] [B] Bourguignon, J.-P.: Ricci Curvature and Einstein Metrics. Global Differential Geometry/Global Analysis Proceedings, Berlin, Nov. 1979. Lecture Notes in Math., vol. 838, p. 42-63. Berlin, Heidelberg, New York, Springer 1981
[3] [Be] Berger, M.: Quelques formules de variation pour une structure Riemannienne, Ann. Sci. Ecole Norm. Sup., 4e série, t.3, 285-294 (1970) · Zbl 0204.54802
[4] [BE] Berger, M., Ebin, D.: Some decompositions of the space of symmetric tensors on a Riemannian manifold. J. Differential Geometry3, 379-392 (1969) · Zbl 0194.53103
[5] [BJS] Bers, L., John, F., Schechter, M.: Partial Differential Equations. Wiley-Interscience, 1964
[6] [C] Cartan, E.: Les systèmes différentiels extérieurs et leurs applications géometriques. Paris: Hermann 1945
[7] [D1] DeTurck, D.: The Equation of Prescribed Ricci Curvature. Bull. Amer. Math. Soc.3, 701-704 (1980) · Zbl 0457.53009 · doi:10.1090/S0273-0979-1980-14800-4
[8] [D2] DeTurck, D.: Metrics with prescribed Ricci curvature. Proceedings of IAS Differential Geometry seminar, 1979-80, to appear in Annals of Math. Study 102
[9] [DK] DeTurck, D., Kazdan, J.: Some regularity theorems in Riemannian geometry. To appear in Ann. Sci. Ecole Norm. Sup. · Zbl 0486.53014
[10] [G1] Gasqui, J.: Connexions à courbure de Ricci donnée, Math. Z.,168, 167-179 (1979) · Zbl 0415.53011 · doi:10.1007/BF01214194
[11] [G2] Gasqui, J.: Sur l’existence locale d’immersions à courbure scalaire donnée. Math. Annalen,241, 283-288 (1979) · Zbl 0395.53010 · doi:10.1007/BF01421209
[12] [G3] Gasqui, J.: Métriques Riemanniennes Ricci-intégrables et resolubilité locale des équations d’Einstein. Preprint, Universite de Grenoble I
[13] [Gol] Goldschmidt, H.: Existence theorems for analytic linear partial differential equations. Ann. of Math.86, 246-270 (1967) · Zbl 0154.35103 · doi:10.2307/1970689
[14] [Go2] Goldschmidt, H.: Integrability criteria for systems of non-linear partial differential equations. J. Differential Geometry1, 269-307 (1967) · Zbl 0159.14101
[15] [GS] Guillemin, V., Sternberg, S.: An algebraic model of transitive differential geometry. Bull. Amer. Math. Soc.70, 16-47 (1964) · Zbl 0121.38801 · doi:10.1090/S0002-9904-1964-11019-3
[16] [K1] Kazdan, J.: Another proof of Bianchi’s identity in Riemannian geometry. Proc. Amer. Math. Soc.,81, 341-342 (1981) · Zbl 0459.53033
[17] [K2] Kazdan, J.: Gaussian and scalar curvature, an update. Proceedings of IAS Differential Geometry seminar, 1979-80, to appear in Annals of Math Study 102
[18] [K3] Kazdan, J.: Partial Differential Equations. Lecture notes, University of Pennsylvania
[19] [Ku] Kuranishi, M.: Lectures on Involutive Systems of Partial Differential Equations. Lecture notes, Soc. Math. Sao Paulo, 1967 · Zbl 0163.12001
[20] [M1] Malgrange, B.: Sur l’intégrabilité des structures presque-complexes. Symposia Math. vol. II (INDAM, Rome, 1968), New York: Academic Press, London pp. 289-296, 1969
[21] [M2] Malgrange, B.: Equations de Lie II. J. Differential Geometry7, 117-141 (1972)
[22] [Mo] Moser, J.: A new technique for the construction of solutions of nonlinear differential equations. Proc. Natl. Acad. Sci.,47, 1824-1831 (1961) · Zbl 0104.30503 · doi:10.1073/pnas.47.11.1824
[23] [MR] Min-Oo, Ruh E.: Comparison theorems for compact symmetric spaces. Ann. Sci. Ecol. Norm. Sup. 4e serie, t.12, 335-353 (1979) · Zbl 0424.53024
[24] [N] Nirenberg, L.: Topics in Nonlinear Functional Analysis. Courant Institute Lecture Notes, NYU, 1974 · Zbl 0286.47037
[25] [Na] Nash, J.: The imbedding of Riemannian manifolds. Ann. Math.63, 20-63 (1956) · Zbl 0070.38603 · doi:10.2307/1969989
[26] [S] Singer, I.: Recent applications of index theory for elliptic operators. Proc. Symp. Pure Math., vol. XXIII (Partial Differential Equations), AMS, pp. 11-31, 1976
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.